Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 143, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 4, 2012, 7:46 PM CDT for Deaf Smith County, Oldham County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 7:46 PM CDT (00:46 UTC)
- Expired
- Jun 4, 2012, 8:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Deaf Smith County, TX, Oldham County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 2797 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
204
WUUS54 KAMA 050046
SVRAMA
TXC117-359-050145-
/O.NEW.KAMA.SV.W.0143.120605T0046Z-120605T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
746 PM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
SOUTHWESTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 845 PM CDT
* AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTHWEST OF ADRIAN...OR ABOUT 20 MILES WEST OF
VEGA...MOVING NORTHWEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
GLENRIO...
ADRIAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3538 10304 3535 10254 3510 10268 3518 10305
3528 10305
TIME...MOT...LOC 0046Z 116DEG 7KT 3521 10279
$$
CLK4 follow-up statements
809
WWUS54 KAMA 050059
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
759 PM CDT MON JUN 4 2012
TXC117-359-050145-
/O.CON.KAMA.SV.W.0143.000000T0000Z-120605T0145Z/
DEAF SMITH TX-OLDHAM TX-
759 PM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN OLDHAM AND NORTHWESTERN DEAF SMITH COUNTIES...
AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES SOUTHWEST OF ADRIAN...OR 22 MILES WEST OF VEGA...
MOVING WEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLENRIO.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHWESTERN DEAF SMITH AND SOUTHWESTERN OLDHAM COUNTIES.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3538 10304 3535 10260 3511 10275 3518 10305
3528 10305
TIME...MOT...LOC 0100Z 107DEG 8KT 3519 10283
$$
CLK348 WWUS54 KAMA 050115 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 815 PM CDT MON JUN 4 2012 TXC117-359-050145- /O.CON.KAMA.SV.W.0143.000000T0000Z-120605T0145Z/ DEAF SMITH TX-OLDHAM TX- 815 PM CDT MON JUN 4 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHWESTERN OLDHAM AND NORTHWESTERN DEAF SMITH COUNTIES... AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES EAST OF GLENRIO...OR 23 MILES WEST OF VEGA...MOVING WEST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF NORTHWESTERN DEAF SMITH AND SOUTHWESTERN OLDHAM COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3538 10304 3535 10262 3512 10279 3518 10305 TIME...MOT...LOC 0115Z 107DEG 8KT 3518 10284 $$ CLK
892 WWUS54 KAMA 050130 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 830 PM CDT MON JUN 4 2012 TXC117-359-050145- /O.CON.KAMA.SV.W.0143.000000T0000Z-120605T0145Z/ DEAF SMITH TX-OLDHAM TX- 830 PM CDT MON JUN 4 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR SOUTHWESTERN OLDHAM AND NORTHWESTERN DEAF SMITH COUNTIES... AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF GLENRIO...OR 26 MILES WEST OF VEGA...MOVING WEST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF NORTHWESTERN DEAF SMITH AND SOUTHWESTERN OLDHAM COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3538 10304 3537 10283 3512 10281 3518 10305 TIME...MOT...LOC 0130Z 107DEG 9KT 3519 10290 $$ CLK
627 WWUS54 KAMA 050140 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 840 PM CDT MON JUN 4 2012 TXC117-359-050150- /O.EXP.KAMA.SV.W.0143.000000T0000Z-120605T0145Z/ DEAF SMITH TX-OLDHAM TX- 840 PM CDT MON JUN 4 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OLDHAM AND NORTHWESTERN DEAF SMITH COUNTIES WILL EXPIRE AT 845 PM CDT... AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3538 10304 3537 10283 3512 10281 3518 10305 TIME...MOT...LOC 0140Z 107DEG 9KT 3520 10293 $$ CLK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:04 PM CDT, 42 minutes earlier.
Area forecast discussion, Jun 4, 7:04 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 704 PM CDT MON JUN 4 2012 .AVIATION... FOR THE 00Z TAFS...LOW CONFIDENCE FORECAST ON WHEN AND IF THUNDERSTORMS WILL AFFECT THE TERMINALS OVER THE VALID TAF FORECAST PERIOD. THE PANHANDLES SIT UNDER AN UPPER-LEVEL RIDGE WITH SOUTHEAST SURFACE FLOW MAINTAINING ATMOSPHERIC MOISTURE ACROSS THE AREA. SEVERAL UPPER DISTURBANCES CONTINUE TO TRIGGER SCATTERED STORMS...MAINLY NORTHWEST OF THE TERMINALS. ITS POSSIBLE FOR STORMS TO DEVELOP THIS EVENING GIVEN THE WARM...MOIST...AND UNSTABLE AIR MASS IN PLACE ALTHOUGH WEAK FLOW ALOFT WILL KEEP STORM DEVELOPMENT RATHER UNORGANIZED. HAVE INSERTED VCTS AT ALL THREE TERMINALS THIS EVENING WITH VFR CONDITIONS. POSSIBLE FOR ADDITIONAL STORMS TO DEVELOP TUESDAY BUT FOR NOW HAVE LEFT OUT MENTION OF THUNDER. EAST TO SOUTHEAST WINDS WILL REMAIN BETWEEN 5 TO 15 KTS. CLK && .PREV DISCUSSION... /ISSUED 407 PM CDT MON JUN 4 2012/ DISCUSSION... MAIN FOCUS IS ON THUNDERSTORM CHANCES OVER THE NEXT SEVERAL DAYS. THE SYNOPTIC PICTURE ACROSS THE CONUS FEATURED AN OMEGA BLOCK THIS AFTERNOON...CHARACTERIZED BY UPPER RIDGING CENTERED OVER THE ROCKIES/HIGH PLAINS AND UPPER LOWS OFF THE PAC NW COAST AND OVER THE NORTHEAST. WATER VAPOR IMAGERY SHOWED CONSIDERABLE MID AND UPPER- LEVEL MOISTURE TRAPPED UNDER THE RIDGE...WITH SOME SHORTWAVES ALSO EMBEDDED WITHIN THE RIDGE. ONE SUCH SHORTWAVE WAS OVER SOUTHEAST CO...AIDING THUNDERSTORM DEVELOPMENT OVER THE WESTERN OK PANHANDLE AND NORTHWEST TX PANHANDLE. ANOTHER ELONGATED SHORTWAVE TROUGH/SHEAR AXIS STRETCHED FROM AR WESTWARD ACROSS SOUTHERN OK AND THE SOUTHEAST TX PANHANDLE AND SOUTH PLAINS INTO EAST CENTRAL NM. MAIN SURFACE FRONT WAS LOCATED SOUTH OF THE CWA...WITH CONVECTION DEVELOPING ALONG THIS BOUNDARY ACROSS EASTERN NM AND THE SOUTH PLAINS. A MOIST UPSLOPE FLOW ACROSS THE PANHANDLES NORTH OF THIS FRONT WAS HELPING TO TRIGGER SCATTERED CONVECTION ACROSS THE AREA...WITH THE GREATEST COVERAGE ACROSS THE NORTHWEST NEAR THE AFOREMENTIONED SHORTWAVE. THE FLOW ALOFT REMAINS VERY WEAK UNDER THE UPPER RIDGE...RESULTING IN VERY WEAK DEEP LAYER SHEAR AND SLOW STORM MOTIONS. STORM MOTION WAS GENERALLY TO THE SOUTHWEST AROUND THE UPPER RIDGE. THE MOIST/WARM AIR MASS HAS LED TO AN UNSTABLE AIRMASS WITH MLCAPES RANGING FROM 1500 J/KG IN THE WEST TO NEAR 3000 J/KG IN THE EASTERN CWA. ABSENCE OF DEEP LAYER SHEAR IS EVIDENT IN RADAR IMAGERY...WITH MULTICELL STRUCTURES DOMINATING. THIS WEAK SHEAR WILL HELP MINIMIZE THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER...BUT INSTABILITY IS MORE THAN SUFFICIENT TO SUPPORT SOME STRONG TO SEVERE STORMS THROUGH THIS EVENING. ANY SUCH STORMS WILL BE VERY PULSE IN NATURE GIVEN THE LACK OF SHEAR. HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS AROUND 60 MPH EXPECTED TO BE THE MAIN SEVERE WEATHER THREATS. THERE WILL ALSO BE POTENTIAL FOR LOCALLY HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING OWING TO SLOW STORM MOTIONS AND PRECIPITABLE WATERS IN THE INCH TO INCH AND A HALF RANGE. BEST THUNDERSTORM CHANCES WILL BE THROUGH THE EVENING HOURS. CONVECTION MAY HANG ON INTO THE OVERNIGHT HOURS...BUT SHOULD DIMINISH WITH TIME AS LOW-LEVEL SOUTHEAST FLOW VEERS TO THE SOUTH/WEAKENS AND THE ATMOSPHERE GRADUALLY STABILIZES. OVERALL PATTERN WILL REMAIN FAIRLY STAGNANT OVER THE NEXT FEW DAYS. BLOCKING PATTERN TO STAY IN PLACE AT LEAST THROUGH WEDNESDAY...WITH DIRTY RIDGE REMAINING IN PLACE OVER THE PANHANDLES. COMBINATION OF MOIST LOW-LEVEL UPSLOPE FLOW...MID/UPPER-LEVEL MOISTURE TRAPPED UNDER THE RIDGE...SHORTWAVES EMBEDDED WITHIN THE UPPER RIDGE...WEAK CAPPING...DAYTIME HEATING...AND REMNANT OUTFLOW BOUNDARIES WILL SUPPORT DAILY THUNDERSTORM CHANCES WITH THE HIGHEST PRECIPITATION CHANCES EACH DAY COMING DURING THE AFTERNOON AND EVENING HOURS. FLOW ALOFT WILL REMAIN WEAK...KEEPING STORM ORGANIZATION AND THE POTENTIAL FOR ORGANIZED/WIDESPREAD SEVERE WEATHER LOW. HOWEVER...LIKE TODAY...INSTABILITY WILL BE SUFFICIENT FOR A FEW STRONG TO POSSIBLY SEVERE STORMS CAPABLE OF PRODUCING HAIL AND GUSTY WINDS EACH AFTERNOON AND EVENING. LOCALIZED HEAVY RAIN/FLOODING WILL ALSO REMAIN A CONCERN DUE TO SLOW STORM MOVEMENT AND A MOIST AIRMASS IN PLACE. THE ELONGATED SHORTWAVE TROUGH MENTIONED ABOVE IS FORECAST TO CONSOLIDATE AND LIKELY HOVER SOMEWHERE OVER THE FAR SOUTHERN PANHANDLE/SOUTH PLAINS/ROLLING PLAINS VICINITY THROUGH WEDNESDAY...PROVIDING AN ADDITIONAL FOCUS FOR CONVECTION. CONFIDENCE IN ACTUAL LOCATION OF THIS FEATURE IS LOW GIVEN ITS POSITION BENEATH THE BROADER RIDGE AND ANTICIPATED CONVECTIVE INFLUENCES ON BOTH ITS STRENGTH AND POSITION. PRECIPITATION CHANCES CONTINUE THURSDAY AND FRIDAY...BUT LOOK TO DECREASE SOMEWHAT DURING THIS TIMEFRAME AS THE SHORTWAVE NEAR THE SOUTHERN CWA SHIFTS SOUTHEAST AWAY FROM THE AREA AND THE UPPER RIDGE BECOMES A LITTLE MORE DOMINANT. HAVE MAINTAINED A DRY FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK. A SOUTHWEST FLOW ALOFT WILL TAKE HOLD AS AN UPPER TROUGH PROPAGATES ACROSS THE NORTHERN ROCKIES...SHUNTING THE RIDGE EASTWARD. LEE TROUGH WILL DEEPEN UNDER THIS INCREASING CROSS-MOUNTAIN FLOW ALOFT...WITH A DRYLINE ALSO STARTING TO TAKE SHAPE SATURDAY AND TIGHTENING UP BY SUNDAY. THIS MAY PROVIDE ANOTHER CHANCE FOR THUNDERSTORMS...BUT WARMING TEMPS ALOFT AND RESULTANT CAPPING MAY STUNT CONVECTIVE INITIATION. THUS HAVE MAINTAINED A DRY FORECAST FOR THE TIME BEING. COOLER TEMPERATURES WITH HIGHS IN THE 80S EXPECTED THROUGH THE END OF THE WORK WEEK...BEFORE WARMING OVER THE WEEKEND AS THE SOUTHWEST FLOW ALOFT DEVELOPS. KB FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH AT LEAST THE END OF THE WORK WEEK DUE TO RECENT RAINFALL...MORE RAIN CHANCES OVER THE NEXT SEVERAL DAYS...AND RELATIVE HUMIDITY LEVELS REMAINING ABOVE 30 PERCENT. RELATIVE HUMIDITY LEVELS MAY FALL BELOW 20 PERCENT ACROSS THE WESTERN PANHANDLES THIS WEEKEND WHILE SOUTH/SOUTHWEST WINDS INCREASE...HOWEVER RECENT PRECIPITATION SHOULD MITIGATE ANY FIRE WEATHER CONCERNS. KB && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 99/99
Hazardous weather outlook, Jun 4, 3:07 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 307 PM CDT MON JUN 4 2012 OKZ001>003-TXZ001>020-051100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 307 PM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS THE PANHANDLES. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...MAINLY THROUGH THE LATE EVENING HOURS. HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS AROUND 60 MPH WILL BE THE PRIMARY HAZARDS. IN ADDITION...LOCALLY HEAVY RAINFALL COULD PRODUCE SOME LOCALIZED FLOODING PROBLEMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE PANHANDLES TUESDAY THROUGH FRIDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STORMS THAT DEVELOP MAY BECOME STRONG TO SEVERE ON ANY OF THESE DAYS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. ALSO...HEAVY RAINFALL MAY CAUSE SOME LOCALIZED FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS EVENING...AND ALSO DURING THE AFTERNOON AND EVENING HOURS TUESDAY THROUGH FRIDAY. KB
In the hours before
Local storm report, Jun 4, 7:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
711 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM HAIL ADRIAN 35.28N 102.66W
06/04/2012 M1.00 INCH OLDHAM TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200502
BUFFALOLocal storm report, Jun 4, 7:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
721 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL ADRIAN 35.28N 102.66W
06/04/2012 E0.88 INCH OLDHAM TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1200503
BUFFALOLocal storm report, Jun 4, 7:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
722 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG ADRIAN 35.28N 102.66W
06/04/2012 OLDHAM TX TRAINED SPOTTER
STRONG WINDS BLEW A 6 INCH TREE LIMB DOWN IN ADRIAN.
&&
EVENT NUMBER AMA1200504
FENNERLocal storm report, Jun 4, 7:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HAIL 4 S PRINGLE 35.89N 101.46W
06/04/2012 M1.00 INCH HUTCHINSON TX STORM CHASER
&&
EVENT NUMBER AMA1200505
FENNERSpecial weather statement, Jun 4, 7:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 729 PM CDT MON JUN 4 2012 TXZ006-050130- HARTLEY TX- 729 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT FOR HARTLEY COUNTY. AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HARTLEY...OR ABOUT 17 MILES SOUTH OF DALHART...MOVING NORTHWEST AT 15 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. CLK
Special weather statement, Jun 4, 7:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 733 PM CDT MON JUN 4 2012 OKZ001-TXZ001-050130- CIMARRON OK-DALLAM TX- 733 PM CDT MON JUN 4 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT FOR DALLAM AND CIMARRON COUNTIES. AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER DALLAM COUNTY...OR ABOUT 19 MILES WEST OF STRATFORD...MOVING NORTHWEST AT 15 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. CLK
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:23 PM CDT | Areal Flood Advisory | AMA | Oldham | 3 hr |
| Jun 4, 11:36 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.